# SDR QXEA2017091500566

- Difficulty date: September 8, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 38,255 hours, 39,755 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bushing
- Part number: 85414553105
- Condition: Migrated
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NACELLE INBD FWD ATTACH FITTING AFT LUG BUSHING MIGRATED FWD.  REMOVED THE BUSHING IAW RD84-54-1978.  REAMED THE FITTING AND A FRAME IAW RD84-54-1978.  NDT CARRIED OUT IAW NDTM 6, 51-00-08-250-801. PROTECTED THE BORE IAW RD84-54-1978. INSTALLED & SEALED WITH A NEW REPAIR BUSHING IAW RD84-54-1978.
